Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: quoth the raven, or something barbaracat

Posted by ramsea on July 15, 2005, at 1:07:57

In reply to Re: Too little Lithium vs. just enough? experience ramsea, posted by barbaracat on July 14, 2005, at 13:26:55

Barbara,
Sorry to hear about the depressive state you're in. You sure do understand Mixed mania conditions however---which makes me feel guilty, a little, because it is always nice not to be the only one. But I still don't wish it on you---or me, for that matter. It's strange how some folks pay good money to experience these tasters of hell. We get it free--and no luck for it.

My pdoc said last week that there are always going to be breakthrough episodes, the key is to become superaware of what is happening and taking steps for real damage control. He said this because I have been feeling so good--and you know the rest...Pity isn't it, that feeling good has to contain a warning for the likes of us.

Though it isn't as frequent for me as hypo/mania/mixed with psychotic features at times, I have been there with serious lethargic depression too, Barbara. I think it is easier for family and friends to bear,because we're sort of lumpish and quiet and they know where to find us (bed, sofa.) And yes, easier to bear in comparison with St. Vitus's dance but still----untreated, it seems to make the "next" mania more severe. Hope your dragging mood lifts soon for you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ramsea thread:527198
URL: http://www.dr-bob.org/babble/20050713/msgs/527865.html